reference : The history of dengue outbreaks in the Americas

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/31960603-d459-4edb-a60c-bca016ba6839
Bibliographic fields
reftype Journal Article
Author Dick, Olivia B.; San Martín, José L.; Montoya, Romeo H.; del Diego, Jorge; Zambrano, Betzana; Dayan, Gustavo H.
DOI 10.4269/ajtmh.2012.11-0770
Issue 4
Journal American Journal of Tropical Medicine and Hygiene
Pages 584-593
Title The history of dengue outbreaks in the Americas
Volume 87
Year 2012
Bibliographic identifiers
.reference_type 0
_record_number 19105
_uuid 31960603-d459-4edb-a60c-bca016ba6839